Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A sequence of $ (\pm 1)-$determinants with large values


Authors: G. F. Clements and B. Lindström
Journal: Proc. Amer. Math. Soc. 16 (1965), 548-550
MSC: Primary 15.20
DOI: https://doi.org/10.1090/S0002-9939-1965-0178001-X
MathSciNet review: 0178001
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Cheo and S. Yien, A problem on the k-adic representation of positive integers, Acta Math. Sinica 5 (1955), 433-438. MR 0075979 (17:828b)
  • [2] J. H. E. Cohn, On the value of determinants, Proc. Amer. Math. Soc. 14 (1963), 581-588. MR 0151479 (27:1464)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.20

Retrieve articles in all journals with MSC: 15.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0178001-X
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society